CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
求解可压缩流的二维通量分裂格式 期刊论文
计算力学学报, 2020, 卷号: 37, 期号: 2, 页码: 247-253
Authors:  胡立军;  翟健;  袁礼
Favorite  |  View/Download:2/0  |  Submit date:2020/06/30
euler equations  compressible flow  Toro-Vazquez splitting  genuinely two-dimensional flux splitting scheme  GT-TV scheme  robustness  欧拉方程  可压缩流  Toro-Vazquez分裂  真正二维通量分裂格式  GT-TV格式  鲁棒性  
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:12/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
Geometric Numerical Integration for Peakon b-Family Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2016, 卷号: 19, 期号: 1, 页码: 24-52
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Symplectic integrator  splitting method  WENO scheme  multisymplectic integrator  peakon  shockpeakon  
Difference Methods for Computing the Ginzburg-Landau Equation in Two Dimensions 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2011, 卷号: 27, 期号: 3, 页码: 507-528
Authors:  Xu, Qiubin;  Chang, Qianshun
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Ginzburg-Landau equation  difference scheme  time-splitting scheme  convergence  stability  
Several splittings for non-Hermitian linear systems 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 8, 页码: 1339-1348
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Hermitian and skew-Hermitian splitting  non-Hermitian linear system  splitting iterative scheme  convergence  
Splitting finite difference methods on staggered grids for the three-dimensional time-dependent Maxwell equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2008, 卷号: 4, 期号: 2, 页码: 405-432
Authors:  Gao, Liping;  Zhang, Bo;  Liang, Dong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
splitting scheme  alternating direction implicit method  finite-difference time-domain method  stability  convergence  Maxwell's equations  perfectly conducting boundary  
The splitting finite-difference time-domain methods for Maxwell's equations in two dimensions 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2007, 卷号: 205, 期号: 1, 页码: 207-230
Authors:  Gao, Liping;  Zhang, Bo;  Liang, Dong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Maxwell's equations  splitting scheme  finite-difference time-domain  staggered grid  stability  convergence  perfectly conducting  scattering  perfectly matched layer  
Convergence of a splitting scheme applied to the Ruijgrok-Wu model of the Boltzmann equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2001, 卷号: 134, 期号: 1-2, 页码: 343-367
Authors:  Liu, HL;  Wang, JH;  Warnecke, G
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Ruijgrok-Wu model  splitting scheme  convergence  stability